# SDR UALA2012070903658

- Difficulty date: July 6, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,872 hours, 22,532 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: D30654122U1
- Condition: Gouged
- Location: L1 Door Slide
- Component: Slide
- Component part number: D30654122U1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L1 DOOR SLIDE OUTBOARD BAYONET FITTING AREA DEEPLY GOUGED.  REMOVED AND REPLACED MAIN CABIN L-1 DOOR SLIDE ASSY PER MM.
